Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotically constant linear systems


Author: Horst Behncke
Journal: Proc. Amer. Math. Soc. 138 (2010), 1387-1393
MSC (2000): Primary 34E10
Published electronically: October 28, 2009
MathSciNet review: 2578530
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic integration of a linear system of differential equations $ y'(t) = (A(t) + R (t)) y(t)$ on the half line is investigated when $ A$ is almost constant with distinct eigenvalues. The difference equation analogue of this equation is also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34E10

Retrieve articles in all journals with MSC (2000): 34E10


Additional Information

Horst Behncke
Affiliation: Fachbereich Mathematik/Informatik, Universität Osnabrück, 49069 Osnabrück, Germany

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10146-6
PII: S 0002-9939(09)10146-6
Received by editor(s): May 13, 2009
Received by editor(s) in revised form: July 31, 2009
Published electronically: October 28, 2009
Communicated by: Yingfei Yi
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.